the first day was fine but after that my heart beats... so hard it feels like its going to burst out of my chest,I cannot convey how scary it feels! Also unless I am lying in a horizontal position everything goes black a I go deaf briefly and have to lay down immeadiatly! Will this wear off or is this really bad? I'm on day 4,thanks
If you can rest quietly for a while, nibble on something and drink a glass of water and see if you feel better, you may not need to go to the ER. It is up to you, but I doubt they will do much for you-perhaps give you a bit of sedative. It sounds like your heart rate is elevated and when you stand up you are getting close to passing out. This effect will go away as the medication wears off. Your blood sugar may be low and you may also be a bit dehydrated so thats why I say to nibble on something and drink at least one glass of water. Do you have any way to check your blood pressure? Count your heartbeats for a full minute and see how fast your heart is beating. If it is higher than 120 beats per minute then you might want to call your doc or go to Urgent Care. The ER is more expensive, will take you longer and they likely wont do anything for you they couldnt do at Urgent Care for less money.
This is a stimulant medication and some people are very sensitive to its effects and these side effects can be rather unpleasant. To me, I'm not sure if the amount of weight loss is worth feeling so crappy. It is only been shown to help one lose a fraction of a pound per week more than a person on a placebo or sugar pill. I would stop the medication if it made me feel like you describe.
just looked this medication on and it's considered to be a stimulant, from what i have heard past and present stimulants are none to speed up the heart, sorry to say this but it is my opinion, if it where me i would find another more healthier way to lose weight, this doesn't sound like one of them when it is making u feel like u are going to have a heart atack... i would talk to my pcp of other methods of ways of losing weight that don't consist of using meds that are going to do this to u, this is my opinion, the choice is yours to make... good luck...
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2010 • 1 answer
Posted 17 Dec 2010 • 1 answer
Posted 10 Oct 2013 • 2 answers
Posted 24 Feb 2014 • 1 answer
Posted 22 Jun 2014 • 2 answers